Alert archive / California / Gale Watches in 2016
Gale Watch 18, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at May 25, 2016, 2:35 PM PDT. It took effect at May 26, 2016, 11:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 25, 2016, 2:35 PM PDT (21:35 UTC)
- In effect from
- May 26, 2016, 11:00 AM PDT
- Expired
- May 26, 2016, 2:53 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted.
449 WHUS76 KEKA 252135 MWWEKA URGENT - MARINE WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT WED MAY 25 2016 PZZ475-260545- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-160526T1800Z/ /O.NEW.KEKA.GL.A.0018.160526T1800Z-160529T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PDT WED MAY 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH SATURDAY AFTERNOON. * WINDS...NORTH 15 TO 25 KT TONIGHT. NEAR GALES EXPECTED THU THROUGH FRI WITH GUSTS TO 35 TO 40 KT. * SEAS...NW 9 FT AT 8 SECONDS TONIGHT...BECOMING 11 TO 13 FT THU THROUGH FRI. SEAS REMAINING STEEP AND ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-260545- /O.EXT.KEKA.SC.Y.0060.160525T2300Z-160528T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 235 PM PDT WED MAY 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY... * WINDS...NORTH 10 TO 25 KT. GUSTS TO 35 TO 40 KT AROUND PT ST GEORGE THU AND FRI. * SEAS...NW 8 FT AT 8 SECONDS TONIGHT...THEN 9 TO 11 FT THU AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-260545- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-160528T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 235 PM PDT WED MAY 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT FRIDAY... * WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 TO 40 KT AROUND CAPE MENDOCINO THU AND FRI. * SEAS...NW 8 FT AT 9 SECONDS TONIGHT...BECOMING 9 TO 11 FT THU THROUGH FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-260545- /O.CON.KEKA.SC.Y.0060.160525T2300Z-160527T0000Z/ /O.NEW.KEKA.GL.A.0018.160527T0000Z-160528T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 PM PDT WED MAY 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. * WINDS...NORTH 15 TO 25 KT TONIGHT. NEAR GALES EXPECTED THU THROUGH FRI WITH GUSTS TO 35 TO 40 KT. * SEAS...NW 9 FT AT 8 SECONDS TONIGHT...BECOMING 10 TO 12 FT THU THROUGH FRI. SEAS REMAINING STEEP AND ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
376 WHUS76 KEKA 260339 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 839 PM PDT WED MAY 25 2016 PZZ470-261145- /O.CON.KEKA.SC.Y.0060.000000T0000Z-160527T0000Z/ /O.CON.KEKA.GL.A.0018.160527T0000Z-160528T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 839 PM PDT WED MAY 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... * WINDS...NORTH 15 TO 25 KT TONIGHT. NEAR GALES EXPECTED THU THROUGH FRI WITH GUSTS TO 35 TO 40 KT. * SEAS...NW 9 FT AT 8 SECONDS TONIGHT...BECOMING 10 TO 12 FT THU THROUGH FRI. SEAS REMAINING STEEP AND ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-261145- /O.CON.KEKA.SC.Y.0060.000000T0000Z-160526T1800Z/ /O.CON.KEKA.GL.A.0018.160526T1800Z-160529T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 839 PM PDT WED MAY 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH SATURDAY AFTERNOON... * WINDS...NORTH 15 TO 25 KT TONIGHT. NEAR GALES EXPECTED THU THROUGH FRI WITH GUSTS TO 35 TO 40 KT. * SEAS...NW 9 FT AT 8 SECONDS TONIGHT...BECOMING 11 TO 13 FT THU THROUGH FRI. SEAS REMAINING STEEP AND ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-261145- /O.CON.KEKA.SC.Y.0060.000000T0000Z-160528T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 839 PM PDT WED MAY 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WINDS...NORTH 10 TO 25 KT. GUSTS TO 35 TO 40 KT AROUND PT ST GEORGE THU AND FRI. * SEAS...NW 8 FT AT 8 SECONDS TONIGHT...THEN 9 TO 11 FT THU AND FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-261145- /O.CON.KEKA.SC.Y.0060.000000T0000Z-160528T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 839 PM PDT WED MAY 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 TO 40 KT AROUND CAPE MENDOCINO THU AND FRI. * SEAS...NW 8 FT AT 9 SECONDS TONIGHT...BECOMING 9 TO 11 FT THU THROUGH FRI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
919 WHUS76 KEKA 260953 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 AM PDT THU MAY 26 2016 PZZ470-261800- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-160526T2200Z/ /O.UPG.KEKA.GL.A.0018.160527T0000Z-160528T0600Z/ /O.NEW.KEKA.GL.W.0039.160526T2200Z-160528T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 253 AM PDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH 25 TO 30 KT WITH GUSTS UP TO 40 KT. THE GALE WILL BE MARGINAL INITIALLY WITH WIND GUSTS AROUND 35 KT THIS AFTERNOON BUT WINDS WILL INCREASE FURTHER THIS EVENING WITH GUSTS APPROACHING 40 KT BY TONIGHT. * SEAS...BECOMING N 10 TO 12 FT AROUND 8 SECONDS THIS AFTERNOON THROUGH FRIDAY. SEAS WILL REMAIN STEEP AND ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-261800- /O.EXT.KEKA.SC.Y.0060.000000T0000Z-160526T2200Z/ /O.UPG.KEKA.GL.A.0018.160526T1800Z-160529T0000Z/ /O.NEW.KEKA.GL.W.0039.160526T2200Z-160529T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 AM PDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH 25 TO 30 KT WITH GUSTS UP TO 40 KT THIS AFTERNOON. * SEAS...BECOMING N 10 TO 13 FT AROUND 9 SECONDS THIS AFTERNOON THROUGH FRIDAY. SEAS WILL REMAIN STEEP AND ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-261800- /O.CON.KEKA.SC.Y.0060.000000T0000Z-160528T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 253 AM PDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WINDS...NORTH 15 TO 25 KT. GUSTS AROUND 35 TO 40 KT AROUND POINT SAINT GEORGE AND CAPE MENDOCINO LATE THIS AFTERNOON AND FRIDAY. * SEAS...BECOMING N 9 TO 10 FT AROUND 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-261800- /O.CON.KEKA.SC.Y.0060.000000T0000Z-160528T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 253 AM PDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * WINDS...NORTH 15 TO 25 KT. GUSTS TO 35 TO 40 KT AROUND CAPE MENDOCINO AND POINT ARENA TODAY AND FRIDAY. * SEAS...BECOMING N 9 TO 10 FT AROUND 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at May 25, 5:06 AM PDT, 9 hours 29 minutes earlier.
Area forecast discussion, May 25, 5:06 AM PDT, 9 hours 29 minutes before
Area Forecast Discussion
National Weather Service Eureka CA
506 AM PDT WED MAY 25 2016
.SYNOPSIS...Isolated to scattered showers are expected over the
interior mountains this afternoon, then dry weather will stretch
through early next week.
&&
.SHORT TERM (Today through Saturday)...Low clouds persist over
much of the area this morning. One notable exception is over part
of the N offshore waters where downsloping effects from SW OR
terrain has cleared a rather large patch. Clouds should thin over
land today, although weak instability and forcing along with
residual moisture will lead to more clouds and isolated to
scattered showers over the interior mountains. Models are
indicating that a patch of low clouds will remain around the
Humboldt Bay area, and the oncoming shift may need to lean a
little more pessimistic with clouds in that area for the update.
The upper trough will continue to be slowly fill as it shifts
farther SE away from the area today. This will allow a decrease
in instability and moisture as an upper ridge edges closer to the
Pacific coast. There will be a chance for showers from the Trinity
horn to the Yolla Bollys during this afternoon and evening, but
the chance for thunder is expected to be minimal as instability
parameters become less conducive and atmospheric forcing wanes.
Continued drying is expected into Thursday with skies becoming
partly cloudy to mostly sunny across most of the area and little
chance of additional rain. Patchy valley fog will be possible each
night and early morning. Low clouds may continue near Humboldt
Bay, particularly during the overnight and morning hours.
Near normal temperatures through Thursday will warm to above normal
levels over the interior by Friday and Saturday with near normal
values near the coast. /SEC
.LONG TERM (Saturday night through Wednesday)...Mostly dry and
seasonable to warm weather is expected to persist into the middle
of next week as a high pressure ridge remains over the E Pacific
and generally weak disturbances impact the Pacific NW. /SEC
&&
.AVIATION...Stratus brought MVFR conditions to most coastal
airfields early this morning as well as interior valleys. Daytime
heating will gradually erode much of the clouds out of the valleys
but clouds will linger along the coast and especially around
Humboldt Bay. Expect some broken blue skies to emerge along the
coast late this afternoon and early evening but this will be
shortlived as low ceilings will fill back in tonight. Furthermore,
some cumulus will form across the higher terrain of Trinity and
Mendocino counties this afternoon with an isolated shower or two
possible. /KML
&&
.MARINE...North winds will increase today as building high pressure
offshore pinches the pressure gradient across the coastal waters
today. Winds will increase further on Thursday with gusts around 30
to 35 kt by the afternoon for the outer waters as well as nearshore
around Point Saint George, Cape Mendocino, and Point Arena. Small
craft advisories look on track to begin this afternoon with near
gales later Thursday. I considered adding a gale watch but it is a
little to early to issue right now but an upgrade may need to be
considered with the next forecast package. Steep waves will build in
response to the winds and remain elevated through the weekend. The
next signs of improving conditions will be for early next week as
the ridge offshore weakens significantly which will allow the
pressure gradient to relax. /KML
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory from 4 PM this afternoon to 5 PM
Thursday FOR PZZ450-470.
Small Craft Advisory from 2 PM this afternoon to 5 PM
Thursday FOR PZZ455-475.
Visit us at http://WWW.WEATHER.GOV/EUREKA
Follow us on facebook and twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, May 25, 4:28 AM PDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 428 AM PDT WED MAY 25 2016 CAZ001>004-076-261130- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 428 AM PDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.